# SDR UPS00434464

- Difficulty date: October 9, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK SECTION OF FLOORBEAM CORRODED AT BS 420 RBL 6, 12 AND 45.  SECTION OF FLOORBEAM CHORD REPLACED IAW SRM 51-30-02.
